# SDR DALA2024081308078

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 58,626 hours, 30,129 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3157 FOUND O/B FLAP DAMAGED JUST O/B OF FLAP MOVEABLE FAIRING, LEFT FLAP. CORRECTIVE ACTION: REPAIRED PER ER/A 620092-14. (5665036)
